• i am on a high dose of synthroid (275mcg). my tsh levels keep going up and i have extreme calf pain...does anyone have any imput on this?

    Asked by sschnore on Tuesday, April 9, 2013

    i am on a high dose of synthroid (275mcg). my tsh levels keep going up and i have extreme calf pain...does anyone have any imput on this?

    should i worried about this?

    2 Answers from the Community

    • SMT4's Avatar
      SMT4

      You certainly want to contact a Doctor. Also since you had thyroid cancer they should be checking your calcium so your calcium levels may be off. Ask your dr as soon as possible to get your calcium checked. My parathyroids were distrubed during tt and it can affect your calcium absorp and cause muscle cramps not just tingles in the face and hands.

      almost 4 years ago
    • Tracy's Avatar
      Tracy

      I am on this same dose of levothyroxine. I have problems with pain from muscle cramps because of a hyper parathyroid issue I had a few years ago. The parathyroid was removed but I still have trouble with my calcium levels. It is something that can be an issue with anyone who has major neck surgery or treatment and can be hard to diagnose. Tracy

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more papillary carcinoma, thyroid cancer questions.  Also, don't forget to check out our Papillary Carcinoma, Thyroid Cancer page.